"...have. My body have been shaking alot and chest pain and hair lost ...hot flashes my doctor put me on prednisone,Plaquenil,Vicodin,Ibuprofren but lately my body has been shaking on the inside lik... "
the knee is also more swollen. It also feels kind of shaky,...
"...ibuprofen the night before and the morning of Saturday's 13 miler. The run went really well for me. Today (Tuesday) the stiffness is much more pronounced and the knee is also more swollen. It also ... "
made tv choosing important). But I feel so weak and shaky...
"...with just ibuprofen a few times a day, bowels working, able to get myself up and around, etc. Even laughing doesn't hurt now (that made tv choosing important). But I feel so weak and shaky and not... "
IBUPROFEN BECAUSE MY HEAD AND BACK HURTS. I FEEL SHAKY TOO....
"...SHAKY TOO. THANKS FOR YOUR WORDS CRYSTAL, I'LL THINK ABOUT GOING TO THE DOCTOR. I DON'T REALY KNOW WHAT TO SAY RIGHT NOW. I'M NOT THINKING REAL CLEAR THIS MORNING. I'M GLAD I FOUND THIS BOARD. I'... "
Ibuprofen and Shaking
- did you have this too?
Are you (or someone you care for) currently taking this drug?
The side effects featured here are based on those most frequently appearing in user posts on the Internet. The manufacturer's product labeling should always consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.